# SDR 2011FA0000085

- Difficulty date: January 26, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N642JF
- Make and model: Piper PA-32R-301
- Aircraft serial: 3255040
- Engine: Lyc TIO540AH1A
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: 38650005
- Part serial: 8386868179
- Condition: Cracked
- Location: Aileron
- Part time: 1,623 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MANDATORY SB 1216A OF AILERON RIB INSP, THE MECHANIC FOUND A CRACK ON THE RT OTBD L/E AT COUNTER WEIGHT ATTACH POINT.
